MathSciNet Relay Station
MathSciNet bibliographic data
MR65584 (16,449d) 10.0X
Maass, Hans Die Differentialgleichungen in der Theorie der Siegelschen Modulfunktionen. (German) Math. Ann. 126, (1953). 44–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement